Side Effects of Ranibizumab

Common Side Effects of Ranibizumab

Ranibizumab has been studied thoroughly in clinical trials. In these studies, the side effects that occur in a group of people taking the drug are documented and are then compared to side effects that occur in another group of people not taking the medicine. This way, it is possible to see what side effects occur, how often they appear, and how they compare to the group not taking the medicine.
 
In these studies, the most common side effects of ranibizumab included:
 
  • Redness or blood spots on the white part of the eye -- in up to 74 percent of people
  • Eye pain -- up to 35 percent
  • Cataracts -- up to 28 percent 
  • Specks in your vision -- up to 27 percent
  • Increased pressure within the eye -- up to 24 percent
  • Inflammation within the eye -- up to 18 percent
  • Vision problems or blurred vision -- up to 18 percent
  • Feeling like there is something in your eye -- up to 16 percent
  • Eye irritation -- up to 15 percent.
     
Other common side effects of ranibizumab, occurring in 4 to 14 percent of people, included but were not limited to:
 

Final Thoughts on Side Effects of Ranibizumab

You may experience some or none of the side effects of ranibizumab listed in this article. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have side effects from a medicine that you have never tried.
 
Therefore, make sure to let your healthcare provider know if you develop any side effects while taking the drug or if something "just does not seem right." While it may not be a side effect of ranibizumab, your healthcare provider will be able to diagnose and treat the problem.
 

Ranibizumab Injection for Macular Degeneration

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.